View Single Post
Old 11-29-2012, 08:49 AM   #2
kacyc kacyc is offline
Senior Veteran
(female)
 
Join Date: May 2012
Location: London, UK
Posts: 535
kacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB User
Re: Middle and Lower Back Pain, Abdominal Pains

Hi Krozak, the symtoms you describe can all be caused by Omeprazole.

It took me a year to work out that was the cause in my case, having gone round in circles with tests etc. The drug can cause bone pains, especially of the ribs. I realised the cause when I was doubled the dose of Omeprazole to 40mg and all those symtpms suddenly increased. Then I halved the dose again and the symtoms subsided again. Now I am tapering off Omeprazole and the bone pains are reducing as I take less and less Omeprazole. It also caused a host of other symptoms including a general feeling of unwellness. Of course, there can be other reasons for back pain. How long have you been on the med?

 
Reply With Quote